CAS OpenIR
A NEW ALGORITHM FOR PURX O-1 LINEAR PROGRAMS WITH INEQUALITY CONSTRAINTS
Chen Jianfei1; Xia Shaowei2
1996
Source Publicationsystems science and mathematical science
ISSN1000-9590
Volume9Issue:1Pages:50
Language英语
Document Type期刊论文
Identifierhttp://ir.ipe.ac.cn/handle/122111/37930
Collection中国科学院过程工程研究所
Affiliation1.中国科学院过程工程研究所
2.清华大学
First Author Affilication中国科学院过程工程研究所
Recommended Citation
GB/T 7714
Chen Jianfei,Xia Shaowei. A NEW ALGORITHM FOR PURX O-1 LINEAR PROGRAMS WITH INEQUALITY CONSTRAINTS[J]. systems science and mathematical science,1996,9(1):50.
APA Chen Jianfei,&Xia Shaowei.(1996).A NEW ALGORITHM FOR PURX O-1 LINEAR PROGRAMS WITH INEQUALITY CONSTRAINTS.systems science and mathematical science,9(1),50.
MLA Chen Jianfei,et al."A NEW ALGORITHM FOR PURX O-1 LINEAR PROGRAMS WITH INEQUALITY CONSTRAINTS".systems science and mathematical science 9.1(1996):50.
Files in This Item:
File Name/Size DocType Version Access License
A NEW ALGORITHM _省略_(229KB)期刊论文出版稿限制开放CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Jianfei]'s Articles
[Xia Shaowei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Jianfei]'s Articles
[Xia Shaowei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Jianfei]'s Articles
[Xia Shaowei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.